# SDR UPS204609

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5533 · Ventral Structure
- Part: Fitting
- Part number: 651678719
- Condition: Corrosion
- Location: Lt Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION LT LOWER SPLICE BEAM UPPER AND LOWER SHEAR FITTINGS.  REPLACED PER SRM 51-30-2, MM 51-20-21, 51-20-00, 51-20-21.
